MathSciNet Relay Station
MathSciNet bibliographic data
MR177032 (31 #1297a) 20.43
Gorenstein, Daniel; Walter, John H. The characterization of finite groups with dihedral Sylow $2$-subgroups. I. J. Algebra 2 1965 85–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement